Superconformal Affine Liouville Theory

Toppan, F and Zhang, YZ (1992) Superconformal Affine Liouville Theory. Physics Letters B, 292 1-2: 67-76. doi:10.1016/0370-2693(92)90609-8


Author Toppan, F
Zhang, YZ
Title Superconformal Affine Liouville Theory
Journal name Physics Letters B   Check publisher's open access policy
ISSN 0370-2693
Publication date 1992-10
Sub-type Article (original research)
DOI 10.1016/0370-2693(92)90609-8
Open Access Status DOI
Volume 292
Issue 1-2
Start page 67
End page 76
Total pages 10
Language eng
Keyword Wznw Models
Integrable Models
Toda Theory
Cs Theories
Algebra
Construction
Equations
Lattice
Gordon
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 10 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 6 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 11 Oct 2011, 11:54:30 EST by System User